Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Vibrating sensation in left leg towards ankle. Taking lisinopril. Side-effect of medication?

I am taking Lithium , Vistaril , Toprol XL, and Lisinopril ....I woke up this morning with a strange vibrating sensation in my left leg towards my ankle and foot . Its like the floor is vibrating under my foot but it happens even when I lay down. Its not constant, its more of a pulsating vibration. Is this a typical side effect to lisinopril?
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi grigsbys ! You are taking medicine for High BP, allergy, and metal relaxation. All these will relax your heart to decrease B.P. Result in low blood flow. Now what to do , don't put your leg under pressure while sleeping, if weather is cold wear socks and gloves. And ask doctor about which drug to stop. Take care be healthy. Bye.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor